Random permutations with cycle weights
Betz, Volker, Ueltschi, Daniel and Velenik, Yvan. (2011) Random permutations with cycle weights. Annals of Applied Probability, Vol.21 (No.1). pp. 312-331. ISSN 1050-5164Full text not available from this repository.
Official URL: http://dx.doi.org/10.1214/10-AAP697
We study the distribution of cycle lengths in models of nonuniform random permutations with cycle weights. We identify several regimes. Depending on the weights, the length of typical cycles grows like the total number n of elements, or a fraction of n or a logarithmic power of n.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Annals of Applied Probability|
|Publisher:||Institute of Mathematical Statistics|
|Page Range:||pp. 312-331|
Actions (login required)